MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000245684

Медицинская библиотека · Dermatology (Basel, Switzerland) · 1997

Granuloma annulare in a patient with malignant lymphoma.

Ono H, Yokozeki H, Katayama I, Nishioka K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We describe the case of a 69-year-old man with malignant lymphoma who developed granuloma annulare on his fingers. The number of cutaneous nodules increased when a recurrence of lymphoma was demonstrated during the course of disease. Granulomatous lesions disappeared after the fifth cycle of chemotherapy with CHOP (cyclophosphamide, Adriamycin, vincristine, prednisolone). The coexistence of these two diseases is relatively rare. The clinical features seen in this case, however, might suggest that granuloma annulare is a generalized granulomatous reaction induced by malignant lymphoma.

Для цитирования: Ono H, Yokozeki H, Katayama I, Nishioka K. Granuloma annulare in a patient with malignant lymphoma.. Dermatology (Basel, Switzerland). 1997. DOI: 10.1159/000245684.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.